A few years ago I had an endometrial ablation. Since then I have no period at all.. none. For the past 4 months I was getting a mucus like discharge sometimes streaked with bright red blood, sometimes, yellow/green. Then about 3 weeks ago I have some rust colored discharge Which lasted for 2 days. The mucus like discharge is still happening and I now have lower back pain and a very heavy feeling in my lower abdominal area. My doctor won't take me until July and I am getting very nervous because this does not seem normal at all. I can assure you it is NOT VD and I am not pregnant. Anyone have any thoughts
I think you should see your Doctor sooner as it is difficult to comment without an examination. Your symptoms could be because of local infection and other changes like erosion or polyps in the vagina and cervix. However uterine infection and pyometra should be rule out. An ultrasound scan may be done.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.